# SDR CALA2025111311173

- Difficulty date: November 12, 2025
- Submitted: November 13, 2025
- Operation: Air carrier
- Aircraft: N27273
- Make and model: Boeing 737-8
- Aircraft serial: 67528
- Aircraft time: 11,130 hours, 3,830 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Failed
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FOUND FIRST CLASS EMERGENCY AISLE LOGHTS INOP TESTED FUSES IN REF TO AMM 33-51-06-960-801, FOUND ONE BAD. REPLACED FUSE, OPS CHECK GOOD
